# SDR SWAA042313

- Difficulty date: August 12, 2004
- Submitted: August 16, 2004
- Operation: Air carrier
- Aircraft: N619SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28035
- Aircraft time: 30,167 hours, 25,750 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Condition: Discharged
- Location: L2 Door Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L2 DOOR EVAC SLIDE LOW PRESSURE INDICATOR.  REMOVED AND REPLACED L2 DOOR EVAC SLIDE PER MM.
